MathSciNet Relay Station
MathSciNet bibliographic data
MR1451833 (98g:58095) 58F10
Turpin, Mark An annulus diffeomorphism with non-Denjoy minimal sets. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1851–1856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement